# SDR USAA2013061400011

- Difficulty date: May 15, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23L, Y1900. REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23L, Y1900 IAW SRM 51-72-11, DWG D53474180 & TYPICAL REPAIR NR TR320-2528-10-0011G.
